My daughter just started Cymbalta for panic attacks. She previous had tried Zoloft and Prozac and had bad reactions. She took her first dose yesterday and today she is very irritable.
Irritability is considered a serious side effct from the Cymbalta. You may need to call the doctor to let them know. For reference the following lists the side effects of Cymbalta:
It didn't happen directly to me but I have a good friend who sits with me in Church he was on it and you could just tell to look into his face it took all he had to tolerate the medicine, he went back to the doctor the next day, the doctor changed his medicine, I have a close neighbor who it just so happened his wife was in the car he started to nod off, Now I realize that with every medication there can be problems sometimes it takes time for the body to adjust and then their are just times when the medicine does not agree with the body. these two people had problems with Zoloft and Prozac but both were able to tolerate Lexapro, this may not be a problem it may take time to adjust I would discuss this with the prescribing physician
Hello shadow10. Having been on cymbalta for some time, I also agree with Laurie and caringsonbj. In my case, I don't think so, meaning the irratibilty. I would have written it down and looking back in my notes, nothing mentioned. I hope that you find the reason as to why this is happening could you please keep us or me posted I'd like to know how shes doing and what medication she will be taking. The selection of medications, you know, from the different families/groups, are much more effective than say twenty, or thirty years ago. Heres hopeing that she feels better soon, for its hard on her and I know, as well as yourself, having to be feeling like this.best wishes.
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 May 2010 • 6 answers
Posted 28 Apr 2011 • 1 answer
Hi there, I have been on 90 mg of cymbalta for 6 years. When starting cymbalta I did not experience?
Posted 28 Feb 2014 • 1 answer
Posted 24 Mar 2015 • 1 answer
Posted 5 Apr 2016 • 1 answer